| Model Number |
333868 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
01/15/2022
Type of Reportable Event
Malfunction
Event or Problem Description
As reported by the user facility: anesthesiologist was attempting to administer spinal anesthesia to patient for a cesarean section.Stylet removed from spinal needle without incident.Minimal cerebrospinal fluid return from needle but without continuous flow.Needle removed with introducer and approx.3 cm.Tip of needle noted to be missing.Abdominal x-ray- showed radiopaque foreign body at l3.Ct lumbar spine, confirmed foreign body at l3.Anesthesia route converted to general for c/section.Later that day, patient was taken to operating room for removal of foreign body (needle tip) from deep lumbar spine.
Additional Manufacturer Narrative
This report is submitted as a correction for b.Braun medical internal report number (b)(4).No sample and/or lot number were provided.Further investigation of the complaint is not possible without a sample and/or lot number.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.